Alert archive / North Carolina / Flash Flood Warnings in 2010

Flash Flood Warning 80, NWS Blacksburg, VA

August 14, 2010Wilkes County, North Carolina

NWS Blacksburg, VA issued this flash flood warning at Aug 14, 2010, 3:50 PM EDT for Wilkes County, North Carolina. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2010, 3:50 PM EDT (19:50 UTC)
Expired
Aug 14, 2010, 6:12 PM EDT
In force
2 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

County Wilkes County, NC

The radar

The Roanoke radar (KFCX), 134 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2010-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2010-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

315 
WGUS51 KRNK 141950
FFWRNK
NCC193-150145-
/O.NEW.KRNK.FF.W.0080.100814T1950Z-100815T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
350 PM EDT SAT AUG 14 2010

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WILKES COUNTY IN NORTHWEST NORTH CAROLINA

* UNTIL 945 PM EDT.

* AT 343 PM EDT...THE PUBLIC REPORTED HEAVY RAINFALL FROM A          
  THUNDERSTORM OVER THE WARNED AREA. 2 INCHES OF RAIN WAS REPORTED   
  IN ABOUT AN HOUR. IN THE PAST...HEAVY RAINFALL NEAR A TRIBUTARY OF 
  WARRIOR CREEK HAS CAUSED MARS MOUNTAIN ROAD AND RUSSELL GAP ROAD   
  TO FLOOD. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WILKESBORO...WILBAR...SUMMIT...RONDA...ROARING RIVER...NORTH
  WILKESBORO...HAYS...CRICKET...CLINGMAN...BUCK...WILKES COUNTY
  AIRPORT...MULBERRY...MILLERS CREEK...MAPLE SPRINGS AND FAIRPLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAIN
COULD ALSO CAUSE ROCK AND MUDSLIDES.

PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.

&&

LAT...LON 3605 8140 3610 8154 3619 8145 3622 8146
      3629 8140 3627 8137 3630 8135 3626 8095
      3605 8091 3605 8100 3601 8109 3602 8111
      3602 8125 3598 8132

$$

KM
1 follow-up statement
994 
WGUS71 KRNK 142212
FFSRNK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
612 PM EDT SAT AUG 14 2010

NCC193-142222-
/O.CAN.KRNK.FF.W.0080.000000T0000Z-100815T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILKES NC-
612 PM EDT SAT AUG 14 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN WILKES
COUNTY...

HEAVY RAIN HAS ENDED OVER THE WARNED AREA...THUS THE FLASH FLOOD 
WARNING HAS BEEN CANCELLED.

LAT...LON 3605 8140 3610 8154 3619 8145 3622 8146
      3629 8140 3627 8137 3630 8135 3626 8095
      3605 8091 3605 8100 3601 8109 3602 8111
      3602 8125 3598 8132

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 3:47 PM EDT, 3 minutes earlier.

Area forecast discussion, Aug 14, 3:47 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
347 PM EDT SAT AUG 14 2010

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE EXTENDED SOUTHWEST FROM NEW ENGLAND TO
SOUTH CAROLINA. THIS FEATURE WILL KEEP THE REGION IN A MOIST
ONSHORE FLOW PATTERN THROUGH THE DAYTIME SUNDAY. MONDAY INTO THE
MIDDLE OF NEXT WEEK...A COLD FRONT WILL APPROACH FROM THE
NORTHWEST AND STALL OVER THE AREA ALONG WITH ITS ASSOCIATED
SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH SUNDAY/...
AS OF 19Z...300 PM EDT...SURFACE HIGH PRESSURE WEDGE IS HOLDING FAST
OVER MUCH OF SOUTHWEST VIRGINIA FROM AROUND BLACKSBURG AND POINTS
NORTH AND EAST OF THERE. HAVE DONE ONE FINAL ADJUSTMENT TO
TEMPERATURES TO REDUCE EXPECTED HIGH TEMPERATURES TODAY DOWN A NOTCH
OR TWO IN THIS REGION. SCATTERED SHOWERS ARE DEVELOPING ACROSS PARTS
OF THE AREA GENERALLY ALONG AND WEST OF I-77. NO CLOUD TO GROUND
LIGHTNING HAS BEEN REPORTED YET...BUT ANTICIPATE SOME STORMS TO
DEVELOP BY THE LATE AFTERNOON. THIS REGION OF PRECIPITATION SHOULD
CONTINUE INTO THE EVENING HOURS AND PROGRESS EASTWARD. ADVANCEMENT
INTO WESTERN PARTS OF THE WEDGE WILL BE POSSIBLE AS INSTABILITY
ABOVE THE INVERSION HEIGHT OF THE WEDGE CONTINUES. ALTHOUGH...THERE
SHOULD BE A TREND TOWARD DECREASING COVERAGE THE FARTHER EAST THE
PRECIPITATION PROGRESSES AS IT ENCOUNTERS DRIER AIR ALOFT.

THROUGH THE OVERNIGHT HOURS...LOW LEVEL TRAJECTORIES SHOULD
GRADUALLY VEER MORE SOUTH OR SOUTHWEST. THIS WILL MITIGATE THE
IMPACT ANY UPSLOPE COMPONENT WILL HAVE FOR PRECIPITATION. OUR
SHOWERS AND STORMS WILL BE THE RESULT OF FIRST THE LATE AFTERNOON
AND EARLY EVENING ACTIVITY AS MENTIONED ABOVE...AND THEN LATER
TONIGHT TOWARDS MONDAY MORNING IN THE FAR WESTERN PARTS OF THE
REGION AS A COLD FRONT STARTS MAKING ITS WAY THROUGH THE OHIO
VALLEY. LOWS TONIGHT WILL BE MAINLY IN THE 60S IN THE MOUNTAINS WITH
UPPER 60S TO LOWER 70S THE RULE EAST OF THE BLUE RIDGE.

ON SUNDAY...OUR WEDGE WILL STILL BE IN PLACE...BUT STRENGTHENING
SOUTHWEST FLOW AND WARM AIR ADVECTION AT THE INVERSION HEIGHT WILL
GRADUALLY ERODE IT FORM TOP TO BOTTOM AS THE DAY PROGRESSES. THE
HIGH TEMPERATURE FORECAST WILL AGAIN BE A TRICKY ONE. AREAS
NORTHEAST OF ROANOKE WILL HAVE THE LARGEST POTENTIAL FOR THE
FORECAST TO BE IN ERROR. IF THE WEDGE LAST LONGER THAN
ANTICIPATED...IT COULD BE ANOTHER DAY OF HIGHS FORECAST TOO HIGH.
COVERAGE OF SHOWERS AND STORMS WILL INCREASE AS THE DAY PROGRESSES
WITH THE BEST COVERAGE IN THE WEST CLOSEST TO THE APPROACHING COLD
FRONT.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
COLD FRONT WILL BE SLOWLY APPCHNG THE AREA...AND PRE-FRONTAL
SHOWERS/TSTMS WILL LIKELY BE MOVING INTO THE MTNS SUNDAY EVENING.
OTHER SHOWERS/TSTMS MAY BE ONGOING IN OTHER SECTIONS OF THE CWA-
MOST LIKELY ALONG THE BLUE RIDGE AND INTO THE FOOTHILLS. WITH PWATS
REMAINING AROUND 2 INCHES- UP TO NEAR 2.5 INCHES IN THE WESTERN MTNS
WITH THE NAM MODEL...HAVE KEPT MENTION OF HEAVY RAIN IN THE FCST
THRU 200 AM. LIKELY POPS IN SE WV...AND DECREASING HEADING EAST
INTO THE PIEDMONT. LOWS SUNDAY NIGHT WILL BE WARM- IN THE MID 60S TO
LOWER 70S.

ON MONDAY...THE SFC FNT STALLS TO THE NORTHWEST OF THE CWA AND THE
THETA-E RIDGE IN ALL THE MODELS RESIDES SW TO NE ACROSS THE CWA.
THERE IS NO DISCERNIBLE UPPER LEVEL FORCING FOR CONVECTION
MONDAY...SINCE THE SHORT WAVE FROM SUNDAY NIGHT HAS EXITED NORTHEAST
LEAVING NEARLY ZONAL FLOW ALOFT. MOS POPS ARE VERY LOW MONDAY.
HOWEVER...WITH SOME HEATING...I DO EXPECT AT LEAST SCT TSTMS TO
DEVELOP...AND THEY WILL BE SLOW MOVING WITH HEAVY DOWNPOURS. HAVE
PUT CHC OF HEAVY RAIN IN THE WEATHER FROM 200 PM TO 800 PM MONDAY.
BEST CONVERGENCE IS ALONG THE BLUE RIDGE...AND STORMS SHOULD
PROPAGATE SLOWLY INTO THE PIEDMONT. STORMS MAY CONTINUE INTO MONDAY
NIGHT- I KEEP CHC POPS IN THE FORECAST...WITH THE HIGHEST IN THE
PIEDMONT. HIGHS MONDAY WILL BE HIGHLY DEPENDENT ON AMOUNT OF SUN.
MOS GUIDANCE HAS COME IN QUITE HOT...BUT ALSO DOES NOT HAVE MUCH
PRECIP...SO I HAVE USED THE COOLER MET GUIDANCE FOR HIGHS...AND
STILL CUTTING THEM BACK A BIT MOST AREAS. LOW MONDAY NIGHT CONTINUE
WARM.

TSTMS MONDAY MAY ACTUALLY SINK THE FRONTAL BOUNDARY SOUTH INTO THE
AREA- LATEST MODELS ARE HINTING AT THIS. HOWEVER...ANOTHER WEAK
SHORT WAVE IN THE NRN STREAM WILL APPROACH THE AREA TUESDAY. THIS
SHOULD FIRE UP MORE TSTMS IN THE SOUPY AIRMASS ACROSS THE REGION. I
HAVE THE HIGHEST POPS TUESDAY AFTERNOON/EVENING ACROSS THE SRN TIER-
NW NC AND SOUTHSIDE VA. AGAIN...PWATS WILL BE QUITE HIGH...AND WITH
A BOUNDARY IN THE AREA THERE WILL BE A THREAT OF HEAVY RAIN- SO I
HAVE HEAVY RAIN IN THE WEATHER GRIDS BEGINNING 200 PM TUESDAY. I
EXPECT CONSIDERABLE CLOUDINESS TUESDAY...SO HIGHS AGAIN ON THE COOL
SIDE OF GUIDANCE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE LONG TERM PERIOD CONTINUES TO FEATURE A MOIST SOUTHEAST TO SOUTH
FLOW INTO THE REGION...WHILE THE UPPER RIDGE OVER THE SOUTHERN U.S.
WEAKENS AND RETROGRADES. MAIN CHANGE TO THE FCST AT THIS POINT IS
THAT THE NRN STREAM WAVES LOOK TO BE STRONG ENOUGH TO PUSH A FRONT
THROUGH THE REGION A LITTLE EARLIER THAN FCST YESTERDAY- EITHER LATE
WED OR THURSDAY. THE FRONT WILL BE SLOWLY SINKING SOUTHWARD...
POSSIBLY QUASI-STATIONARY ACROSS THE FCST AREA TUE AND WEDNESDAY.
DEEP TROPICAL MOISTURE RESIDES ACROSS THE GULF COAST REGION TO
BE TAPPED INTO...WITH PWATS AROUND 2 INCHES MOST OF THE TUE AND WED
PERIOD. IN ADDITION...WITH A NEARLY STATIONARY FNT...SHOWERS/TSTMS
MAY TRAIN ALONG AND AHEAD OF IT. THIS  REMAINS A GOOD PATTERN FOR
HEAVY RAINFALL. UNLESS THE FCST CHANGES...AT SOME POINT WE WILL
LIKELY BE NEEDING A FLASH FLOOD WATCH. FOR NOW...HAVE INCLUDED HEAVY
RAIN IN THE WEATHER FOR TUESDAY NIGHT AND WEDNESDAY. AFTER
WEDNESDAY...THE FRONTAL BOUNDARY LOOKS TO BE SOUTH OF THE FORECAST
AREA...ALONG WITH DEEPER MOISTURE. HOWEVER...THE UPPER FLOW BECOMES
MORE ZONAL TOWARD THE END OF THE WEEK...SO DEEP MOISTURE WILL NOT BE
FAR AWAY. SO HAVE KEPT THE CHC OF TSTMS GOING IN THE LATER PERIODS
OF THE LONG TERM...THURSDAY THRU SATURDAY...BUT WILL NOT MENTION
HEAVY RAIN. HIGH TEMPS WED AND THURSDAY WILL LIKELY BE HEAVILY
INFLUENCED BY CLOUD COVER...ALONG WITH A LOT OF PRECIP WED...SO
HIGHS WILL BE ON THE COOL SIDE. HIGHS SHOULD BEGIN CLIMBING TO
NORMAL OR ABOVE AS WE HEAD INTO THE END OF THE WEEK AND WEEKEND.
OVERNIGHT LOWS WILL REMAIN WARM AND MUGGY THRU THE PERIOD.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
WEDGE OF HIGH PRESSURE REMAINS POSITIONED ALONG THE LEE OF THE
APPALACHIANS. IFR-MVFR CIGS AND MVFR-VFR VSBYS WILL CONTINUE WITH
THIS WEDGE THROUGH AT LEAST 06Z TONIGHT. ALONG THE EDGES THERE HAS
BEEN SOME GRADUAL ERODING AS INDICATED ON SATELLITE. PREVAILING
SOUTHEAST LOW LEVEL FLOW IS ALLOWING FOR SIMILAR CONDITIONS ACROSS
MOST OF THE MOUNTAIN REGION SOUTHWEST VIRGINIA...NORTHWEST NORTH
CAROLINA AND SOUTH EST WEST VIRGINIA. THE EXCEPTION IS THE AREA NEAR
AND SOUTH OF KBLF. HERE THE SOUTHEAST FLOW HAS A DOWNSLOPE
COMPONENT AND SKIES ARE MAINLY CLEAR TO SCATTERED. IT IS HERE
WHERE THE ATMOSPHERE IS UNSTABLE AND THE MOST LIKELY REGION OF THE
AREA FOR SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON.

OVERNIGHT...CONDITIONS REMAIN STATUS QUO FOR THE FIRST PART OF THE
NIGHT. AFTER ABOUT 06Z...LOW LEVEL WINDS START TO VEER TO THE
SOUTH AND SOUTHWEST AND WE LOSE THE GOOD UPSLOPE COMPONENT. CIGS
TONIGHT WILL VARY BETWEEN MVFR AND VFR IN MOST LOCATIONS WITH
POCKETS OF IFR EXPECTED IN THE MOUNTAIN VALLEYS. PRECIPITATION
WILL BE ON THE DECREASE WITH THE LOSS OF THE UPSLOPE COMPONENT.

FOR SUNDAY...SOUTHWEST FLOW IN ADVANCE OF AN APPROACHING COLD FRONT
WILL INCREASE. THE HIGH PRESSURE WEDGE WILL HOLD FAST IN MOST
LOCATIONS THROUGH THE MORNING HOURS...AND PRECIPITATION PRIOR TO
18Z WILL MAINLY BE OVER WESTERN PARTS OF THE AREA WHERE THE
ATMOSPHERE WILL BE MORE UNSTABLE OUTSIDE THE INFLUENCE OF THE
WEDGE.

THE WEDGE WILL SLOWLY ERODE SUNDAY AFTERNOON INTO SUNDAY
EVENING...THUS ALLOWING FOR A TREND TOWARDS MVFR-VFR. SHOWERS AND
STORMS WILL BE CONFINED PRIMARILY TO THE MOUNTAIN REGION DURING
THIS PERIOD.

MONDAY THROUGH WEDNESDAY THE AREA SHOULD SEE GOOD COVERAGE OF
SHOWERS AND STORMS WITH AREAS OF MVFR CONDITIONS AS A COLD FRONT
STALLS OVER THE REGION.

THE FRONT MAY FINALLY SINK SOUTH OF THE AREA ON THURSDAY. ANOTHER
WEDGE OF HIGH PRESSURE MAY NOSE ITSELF SOUTH INTO THE AREA ON
THURSDAY SETTING THE STAGE FOR A PATTERN SIMILAR TO THAT
EXPERIENCE YESTERDAY AND TODAY.

&&

.HYDROLOGY...
WILL MENTION THE THREAT OF HEAVY RAIN FROM SUNDAY AFTERNOON INTO
WEDNESDAY IN THE HWO. SINCE THE THREAT IS JUST FOR PERIODS/AREAS
OF HEAVY RAIN IN TSTMS...AND FFG IS HIGH MOST LOCATIONS...WILL
JUST MONITOR FOR A POSSIBLE FLASH FLOOD WATCH FOR NOW.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...DS
NEAR TERM...DS
SHORT TERM...JJ
LONG TERM...JJ
AVIATION...DS
HYDROLOGY...
Hazardous weather outlook, Aug 14, 5:56 AM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
556 AM EDT SAT AUG 14 2010

NCZ001>006-018>020-VAZ007-009>020-022-023-032-033-043-044-058-
WVZ042>045-151000-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-PATRICK-
FRANKLIN-HENRY-PITTSYLVANIA-HALIFAX-MERCER-SUMMERS-MONROE-GREENBRIER-
556 AM EDT SAT AUG 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL
VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ024-034-035-045>047-059-151000-
ROCKBRIDGE-BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-CHARLOTTE-
556 AM EDT SAT AUG 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 4:48 AM EDTFlash Flood WarningRNKStokes5 hr

Nearby

Flash Flood Warnings in North Carolina, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.